# SDR QXEA0101371

- Difficulty date: August 2, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CORROSION UNDER AND ON NUTPLATES JUST ABOVE CABIN DOOR. REPAIRED IAW DHC-8 51-20-16 AND SRM 51-20-36.
